Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pain and discoloration in the area of injection post blood donation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help u
User :   hello doctor
User :   doctor last week i donated some blood
Doctor :   ok
Doctor :   ok
User :   from last week onwards
User :   tat area is slightly black
User :   & if i press it pains little bit
Doctor :   area of injection isit
User :   ya
Doctor :   is there any pus
User :   i dnt think so
User :   slightly the colour has changed
Doctor :   do u have tenderness
Doctor :   or fever?
User :   no
Doctor :   so what would u like to know about
Doctor :   r u there
User :   ya
User :   so is it something bad
User :   if the colour is slightly discoloured
Doctor :   ok
User :   is it a matter of concern
User :   ?
Doctor :   how big is the area of black spot
Doctor :   isit increasing by day?
User :   i guess so
User :   area is like 1/2inch radius
Doctor :   ok
Doctor :   when local tissue necrosis
User :   ok
User :   hmmn
Doctor :   this blackish brown skin
Doctor :   shows up
User :   ok
Doctor :   if u have pus or any discharge
Doctor :   u might need to antibiotics
User :   oh k
Doctor :   if this is just black spot
User :   rite
Doctor :   then this is local necrosed tissue
Doctor :   u can use
Doctor :   u can pply
User :   k
Doctor :   u can apply THROMBOPHOB gel once twice daily for a week
User :   ok
Doctor :   this is help u overcome the pain
Doctor :   ok
Doctor :   if u have discharge or pus
Doctor :   u need to see physician for treatment
User :   if there is pus it wud show yellow color
Doctor :   ok
User :   rite
Doctor :   yes
User :   pain wud be more
Doctor :   foul smell as well
User :   oh k
Doctor :   yes also warmth
Doctor :   skin will be slightly hotter
Doctor :   anything else u want to know about
User :   tats it doctor
User :   thanks very much
Doctor :   did i clear all ur doubts
Doctor :   ur welcome
User :   TC bye
Doctor :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor